# SDR GTIA20130327604

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 23,967 hours, 11,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOORING LINE ATTACHED INCORRECTLY.  CORRECTLY INSTALLED R2 DOOR ESCAPE SLIDE MOORING LINE IAW MM.
